# SDR AALA202507180509

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 67,554 hours, 28,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER RAISING THE GEAR HANDLE, RIGHT MAIN GEAR LIGHT STAYED RED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.  PERFORMED TASK FOR RIGHT MAIN GEAR UPLOCK SENSOR FAULT, PER FIM 32-61-00. NO FAULTS NOTED. OPERATIONAL TEST WITH AIRCRAFT ON JACKS COULD NOT DUPLICATE AFTER MULTIPLE GEAR SWINGS. NO HISTORY.
